# SDR DALA1133240623

- Difficulty date: April 29, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 78,147 hours, 37,905 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME CORRODED ON FWT AND AFT SIDE AND BELOW FAIL SAFE CHORD STR 29R TO 28L STA 1460.  C/W AT SAT ON W/O 87240130001 N/R 202787.
